It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





WEIGHT GAIN!!!

WEIGHT GAIN!!!

[ Back to Messages ]

Message

Posted by Mel on November 14, 2000 at 23:19:43:

Hello. I currently take Paxil and deseryl for depression, but the Paxil hasn't been working too well for me. My doctor wants me to start Remeron but from what I've read, it makes you gain weight. I don't need that again. I gained a lot of weight with Paxil which makes me more depressed! Is there any med that won't make you gain weight but lose it? Thanks for your response.


Follow Ups




All times are GMT -7. The time now is 01:11 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!